# SDR 96ZZZM5

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Dhav DHC8311
- Aircraft serial: 305
- System (JASC): 2450 · AC Power Distribution System
- Part: Bracket
- Part number: 82450067001
- Condition: Cracked
- Location: Lt Contactor Box
- Part time: 8,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS NOTED THAT THE CIRCUIT BREAKER BRACKET HAD CRACKED ALLOWING THE CIRCUIT BREAKERS AND WIRING TO BECOME LOOSE IN THE AC CONTACTOR BOX.  SUBMITTER STATES, THIS COULD CAUSE A SHORT CIRCUIT OF THE AFFECTED WIRING.  A NEW BRACKET WAS FABRICATED AND INSTALLED ON FIELD AVIATION COMPANY WORK ORDER NR 21973.
